# SDR DALA2022052003496

- Difficulty date: May 16, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 86,875 hours, 18,650 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601, CORRECTIVE ACTION: REMOVED AND REPLACED THE LIGHT ON PANEL. OPS CHECK. OK FOR SERVICE REF B767 AMM 33-22. (2238149)
